Whitehead groups of generalized free products

  • Friedhelm Waldhausen
The Functors K0 And K1
Part of the Lecture Notes in Mathematics book series (LNM, volume 342)


Chain Complex Short Exact Sequence Free Product Initial Vertex Terminal Vertex 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

6. References

  1. H. Bass: Algebraic K-Theory, Benjamin, New York 1968zbMATHGoogle Scholar
  2. H. Bass, A. Heller, and R. Swan: The Whitehead group of a polynomial extension, Publ.I.H.E.S. Paris, 22, 1964Google Scholar
  3. F.T. Farrell and W.C. Hsiang: A geometric interpretation of the Künneth formula for algebraic K-theory, Bull.A.M.S. 74 (1968), 548–553MathSciNetzbMATHCrossRefGoogle Scholar
  4. W. Haken: Über das Homöomorphieproblem der 3-Mannigfaltigkeiten I, Math.Z. 80 (1962), 89–120MathSciNetzbMATHCrossRefGoogle Scholar
  5. K.W. Kwun and R.H. Szczarba: Product and sum theorems for Whitehead torsion, Ann. of Math. 82 (1965), 183–190MathSciNetzbMATHCrossRefGoogle Scholar
  6. W. Magnus, A. Karrass, and D. Solitar: Combinatorial Group Theory, Interscience, New York 1966zbMATHGoogle Scholar
  7. C.F. Miller III.: On group theoretic decision problems and their classification, Princeton Univ. Press 68 (1971)Google Scholar
  8. J. Milnor: Whitehead torsion, Bull.A.M.S. 72 (1966), 358–426MathSciNetzbMATHCrossRefGoogle Scholar
  9. D. Quillen: Higher K-theory for categories with exact sequences, Proc.Symp. New developments in topology, Oxford 1972Google Scholar
  10. L.C. Siebenmann: A total Whitehead torsion obstruction to fibering over the circle, Comm.Math.Helv. 45 (1970), 1–48MathSciNetzbMATHCrossRefGoogle Scholar
  11. J. Stallings: Whitehead torsion of free products, Ann. of Math. 82 (1965), 354–363MathSciNetzbMATHCrossRefGoogle Scholar
  12. F. Waldhausen: On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 82 (1968), 56–88MathSciNetCrossRefGoogle Scholar
  13. J.H.C. Whitehead: Simple homotopy types, Amer.J.Math. 72 (1950), 1–57MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Friedhelm Waldhausen

There are no affiliations available

Personalised recommendations